# SDR HEED9538

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1SX48T
- Condition: Defective
- Location: Door
- Part time: 589 hours
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR LOCK LIGHT WILL NOT COME ON WHEN DOOR IS OPEN. ORDERED NEW PART
